Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on almost-primes in short intervals

Yoichi Motohashi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 6 (1979), 225-226.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517253

Digital Object Identifier
doi:10.3792/pjaa.55.225

Mathematical Reviews number (MathSciNet)
MR542398

Zentralblatt MATH identifier
0445.10032

Subjects
Primary: 10H15

Citation

Motohashi, Yoichi. A note on almost-primes in short intervals. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 6, 225--226. doi:10.3792/pjaa.55.225. https://projecteuclid.org/euclid.pja/1195517253


Export citation

References

  • D. R. Heath-Brown: Thesis. Cambridge Univ. (1977).
  • M. Jutila: On numbers with a large prime factor. J. Indian Math. Soc, 37, 43-53 (1973).
  • Y. Motohashi: On almost primes in arithmetic progressions. J. Math. Soc. Japan, 28, 363-383 (1976).
  • A. Selberg: On the normal density of primes in small intervals and the difference between consecutive primes. Arch. Math. Naturvid., 47, 87-105 (1943).